MAUDE Adverse Event Report: ZIMVIE US CORP LLC ABUT TAPERED ONE-PIECE SCR-V 3.5MM 2MM; DENTAL ABUTMENT

ZIMVIE US CORP LLC ABUT TAPERED ONE-PIECE SCR-V 3.5MM 2MM; DENTAL ABUTMENT
Catalog Number TAC2
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).G4: premarket identification k013227.
 
Event or Problem Description
Doctor reported that prosthesis at tooth site 42 was loose, on the x-ray it was noticed that abutment screw was fractured.A new tac2 was placed.Placement date: (b)(6) 2024, removed on (b)(6) 2025.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report, b5: describe event or problem, g3: date received by manufacturer, g6: type of report, h1: type of reportable event, h2: follow up type, h3: device evaluated by manufacturer, h6: adverse event problem, h11: additional narrative.Zimvie received one (1) tac2, (abut tapered one-piece scr-v 3.5mm 2mm) for evaluation.Visual evaluation of the as returned device identified the abutment with signs of use, and the abutment's screw was observed fractured.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 2022060230.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022060230 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿fracture screw¿ based on the investigation and risk management file review, the most likely root causes determined from the investigation are customer error, or patient factors.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
ABUT TAPERED ONE-PIECE SCR-V 3.5MM 2MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24577683
Report Number0001038806-2026-01319
Device Sequence Number10355934
Product Code DZE
UDI-Device Identifier00889024018419
UDI-Public(01)00889024018419(17)270609(10)2022060230
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K011028
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTAC2
Device Lot Number2022060230
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age62 YR
Patient SexUnknown
Patient EthnicityNon Hispanic